E-Prints Complutense

Mathematical treatment of the discharge of a laminar hot gas in a stagnant colder atmosphere

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Antontsev, S.N. (2008) Mathematical treatment of the discharge of a laminar hot gas in a stagnant colder atmosphere. Journal of applied mechanics and technical physics, 49 (4). pp. 681-692. ISSN 0021-8944

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

183kB

URL Oficial: http://www.springerlink.com/content/a227t01x326535qt/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

We study the boundary-layer approximation of the classical mathematical model that, describes the discharge of a, laminar hot gas in a stagnant colder atmosphere of the same gas. We prove the existence and uniqueness of solutions to a nondegenerate problem. (without, zones of stagnation of gas temperature or velocity). The asymptotic behavior of these solutions is also studied.


Tipo de documento:Artículo
Palabras clave:diffusion; model; heat; systems of nonlinear degenerate parabolic equations; diffusion coupling; temperature gas jets; asymptotic behavior
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15198
Depositado:11 May 2012 07:39
Última Modificación:06 Feb 2014 10:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo